# SDR DLM90070872

- Difficulty date: July 2, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054792
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 22 BLENDED OUT OF LIMITS AT FS 850.  REMOVED DAMAGED SECTION OF TRACK BETWEEN FS 722-850.  SPLICED IN NEW SECTION IAW MD90 SRM 53-40-01 FIG 6.
